# SDR GUUA95052022510A

- Difficulty date: February 25, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Aircraft time: 28,347 hours, 33,487 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Stiff
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT FORWARD EMERGENCY EXIT HARD TO OPEN.  CLEANED AND LUBRICATED ENTIRE LATCH MECHANISM.
